| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
Dizziness (2194)
| Date of Event |
05/03/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.No replacement product needed at this time.Complaint resolved by training during the time of the call.Product is working as designed.Customer satisfied.Most likely underlying root cause: mlc-14-insufficient blood sample applied to strip (user).Test strip udi# (b)(4).Manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.Unable to send product letter; no address for customer on file.
Event or Problem Description
Consumer reported complaint for e-2 blood glucose results.The expected fasting blood glucose test result range is undisclosed.The customer did report symptom of feeling lightheaded.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product is stored by customer according to specification in the living room.During the call on (b)(6) 2018, a blood test was performed fasting by the customer and produced test results of 161 mg/dl using true metrix meter.The test strip lot manufacturer's expiration date is 08/14/2019 and open vial date is (b)(6) 2018 (today).The meter memory was not reviewed for previous test result history.